# SDR UALA2009111803599

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 68,013 hours, 19,736 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  REPLACED RUDDER AILERON PANEL.  REPLACED RUDDER AILERON PANEL.  RUDDER TRIM FROZEN AGAIN.  REPLACED RUDDER TRIM ACTUATOR.  OP CHKS NORMAL.
